MURAL - Maynooth University Research Archive Library

    Items where Author is "Kaskela, Pekka"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Buckley, Stephen M. and Kaskela, Pekka and Vukotić, Dragan (1999) Fractional integration, differentiation, and weighted Bergman spaces. Mathematical Proceedings of the Cambridge Philosophical Society, 126 (2). pp. 369-385. ISSN 1469-8064

    This list was generated on Sun Jul 21 23:11:15 2024 UTC.